# SDR CALA2012112000812

- Difficulty date: November 20, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 53,770 hours, 7,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1D, 2D CTR SEATS AISLE PATH LIGHTING INOPERATIVE.  FOUND BAD FUSE AT RT FWD PACK RW 1 KICK PNL, FUNCTIONAL CKS NORMAL.
